Walgreens Children's Pain Relief Suspension Liquid Dye-Free, Cherry
For ages 2 11 Aspirin, ibuprofen and alcohol free 100 satisfaction guaranteed with all Walgreens goods or your money back.WarningsLiver warning This goods contains acetaminophen. Serious liver damage may take place if your youngsters takes More than 5 doses in 24 hours, which are the optimum everyday amount With other medication containing acetaminophen Sore throat warning If sore throat was severe, persists for more than 2 times, is accompanied or adopted by fever, frustration, rash, nausea or vomiting, consult a doctor immediately. Do not utilize with any other medicine containing acetaminophen prescription or nonprescription. If you're not certain whether a medicine contains acetaminophen, inquire a doctor or pharmacist. Ask a physician before usage if your youngster has liver disease. Inquire a doctor or pharmacist before use if your child is using the bloodstream thinning drug warfarin. Whenever utilizing this item do not exceed recommended dosage see overdose warning. Stop use and inquire a doctor if New signs occur Redness or swelling is present Soreness gets worse or lasts additional than 5 days Temperature gets worse or lasts most than 3 daysThese could be symptoms of a serious condition Keep this and all medication out of the reach of children.Overdose caution using most than the recommended dose overdose may cause liver damage. In situation of accidental overdose, seek expert support or contact a Poison Control Center instantly 1 800 222 1222. Quick medical interest is critical even if your do not notice any symptoms or symptoms.. 2011 Walgreen Co.